# SDR DALA2024090308664

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0531951) MAIN WHEEL WELL STA 663 LOWER VAPOR BARRIER HAS A CRACK AT PREVIOUS REPAIR LOCATED AT WL 160 LBL 8. PERMANENTLY REPAIRED CRACK AT STA 663 VAPOR BARRIER LEFT LOWER IAW B737 SRM 57-10-10-2R-2 AND B737 SRM 51-70-04-2R-10.
